Zoloft Withdrawl

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kbaker
New Member


Date Joined Mar 2009
Total Posts : 4
   Posted 4/10/2009 8:28 PM (GMT -7)   
nono  I told myself that I was ready to get off the 50mg. of Zoloft I have been taking for over a year.  It really helped me through a crisis and I loved the lay back feeling I had.  But, I wanted my "old self" back so I weaned myself off according to my doctor's intstructions. It's been about 6 weeks now and I cannot sleep, I have tingling sensations in my feet, I am irritable, short-tempered, and nervous.  Had blood work done and everything came back normal.  I just could not stand the side effects any longer, and sleeping pills were the only thing that would give me rest.  So, I went back on the Zoloft but taking 25mg.  Has anyone else experienced the withdrawl I mentioned?  It's been only 2 days since I went back on the medication and I really think I feel some relief.

Post Edited (kbaker) : 4/10/2009 9:43:26 PM (GMT-6)


Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2280
   Posted 4/11/2009 12:15 AM (GMT -7)   
Hi!
I haven't been on Zoloft, but have been on other a/d's & sometimes it does take quite some time to get used to not having it in your system. My docs always told me 3-6 months, but your prescribing doc is probably the best person to answer that. It is possible, though, that you still do need the drug, perhaps at a lower dose. Either way, try not to feel too discouraged. Many people need to be on a/d's for their entire adult lives & many others find that when they stop taking them that it takes months to adjust to not having them in their system. If the 25mg dose is helping for now, perhaps you can talk to your doc about staying at that level for a while and then trying again later this year to cut them out completely.

Hope that helps.

best wishes,
frances

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40578
   Posted 4/11/2009 7:46 AM (GMT -7)   
I agree with Frances, it sounds like the medication is helping you. It sounds like you would like to be med free, but that isn't always the case for us. Some of us need the medications. But dont' dispair. It is a low dose and it seems to be helping you.

Best wishes for a wonderful day and have a Happy Easter.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/11/2009 8:40 AM (GMT -7)   

kbaker,

Welcome to HW.  I have just weaned off of Cymbalta and I have some residual side effects but I am able to cope with them and I do use a medicaiton at night for sleep.

I have been on AD's for many years but felt I was not getting good coverage anymore and wanted to go with AD's but continue my other meds.

If my med had been working I would have stayed on it as I believe if it is working for you it is a good thing.  Of course this is your decision. 

The SSNI/SSRIs are tough meds to come off of.  I wish you the best.

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18753
   Posted 4/12/2009 6:08 AM (GMT -7)   
hi kbaker, u have been given good support by the community. i am glad that is working for you, zoloft was the first anti-dep i was put on some 20yrs ago. let's just say that it wasn't for me. agree if that the lower dose is helping, to keep on with that, keep posting and keep communicating with your doc. kindest of blessings. jamie.

kbaker
New Member


Date Joined Mar 2009
Total Posts : 4
   Posted 4/13/2009 6:49 AM (GMT -7)   
Thank you everyone for your quick response.  I hope that you had a very Happy Easter.  Yes, I will stay in close contact with my doctor and things are getting better.  I am on 25mg of my medication and will continue for at least right now.  Again, thank you.

Hara
Veteran Member


Date Joined Mar 2009
Total Posts : 900
   Posted 4/13/2009 12:55 PM (GMT -7)   

I have taken Zoloft before. The first time I tried to go off it I felt pretty much like you did. The second time I was only off for 4 months.I was taking 200mg of it. The third time I got off I was off for 13 months at 200mg then had to get back on. I'm not going to go off it again I just can't do it anymore. I am at 150mg now.

Hara



THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18753
   Posted 4/14/2009 1:12 AM (GMT -7)   
good luck to hara and kbaker. we are all here for u. healings and luv. jamie. ps stay strong.

Hara
Veteran Member


Date Joined Mar 2009
Total Posts : 900
   Posted 4/14/2009 6:28 AM (GMT -7)   
Thanks Jamiee

kbaker
New Member


Date Joined Mar 2009
Total Posts : 4
   Posted 4/14/2009 9:21 AM (GMT -7)   
Thank you Jamie and everyone else for your support. I am feeling much better and the 25mg seems to be working. I see my Endo and Gyno soon. I believe in staying in close contact with my doctors even though at times it is extremely difficult to talk with them via phone and I live 100 miles from their offices. Doctors (some) just do not have the time and want you to make an appointment.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18753
   Posted 4/15/2009 4:55 AM (GMT -7)   
all the best, stay positive. jamie
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:25 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
226 Guest(s), 1 Registered Member(s) are currently online.  Details
Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer